| Model Number |
1192 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/26/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
It was reported that the patient had an infection at the ipg & lead sites.As a result, the entire system was explanted via surgical intervention on (b)(6) 2024.The patient was given oral antibiotics to address the issue.
Additional Manufacturer Narrative
The device history record was reviewed to ensure proper packaging and sterility.A review of the lot history record identified no manufacturing nonconformities issued to the reported device that would have contributed to this event.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.